back arrow

pharmarun-pharmaceuticals-limited

- - - (0)

See reviews

₦0.00

Delivery fee

Order type

0 min

Prep Time

--

Est.delivery Time

Family Health And Wellness

Boska Paracetamol/Caffeine 2 X 10 Tablets

Helps to treat Mild to moderate pain including dys...

₦825


Valupak Multivitamin & Iron Oad

Valupak Multi Vitamin & Iron One A Day Tablets are...

₦2,926


M&B Paracetamol 500mg X 12 Tablets

M & B Paracetamol 500mg is a trusted and effective...

₦165


Amatem Soft Gel 80/480mg

AMATEM SOFTGEL Capsules (Artemether and Lumefantri...

₦2,585


Coartem Dispersible Tablet

Coartem Dispersible was developed to address the s...

₦1,870


Camosunate Powder 1-6 Yrs

Camosunate is an oral medication used in the treat...

₦1,100


Augmentin 457mg Suspension

Augmentin suspension (228 mg/5 mL and 457 mg/5 mL)...

₦10,670


Nurofen Express 400mg Ibuprofen X 10 Liquid Capsules

Nurofen Extra Strength 400 mg Liquid Capsules are ...

₦5,775


Buscopan 10mg 14 tablets

Buscopan relieves the pain of stomach cramps by he...

₦2,541


Aboniki

REDUCES INFLAMMATION - For over 40 years, ABONIKI ...

₦550


Nurofen Ibuprofen Syrup

Nurofen for Children provides fast, effective, lon...

₦6,776


Actifed Tablet Nigeria

Actified cold and allergy treatment is specially f...

₦1,815


EVANS PIRITON SYRUP FOR CHILDREN 100ML

Piriton Syrup is indicated for symptomatic control...

₦715


Neofylin Cough Syrup

Neofylin cough syrup is used for the treatment, co...

₦693


Xylo Acino Nasal Spray. 0.05%

Xylo Acino is used to reduce symptoms of nasal con...

₦12,320


GESTID 100ML SUSPENSION

Gestid Suspension is an effective relief for heart...

₦825


PANADOL ACTIFAST X 14 TABLETS

Panadol ActiFast is a mild analgesic and antipyret...

₦6,930


TYLENOL PM X 24

Tylenol Extra Strength is a popular over-the-count...

₦7,480


INFACOL X 55ML

Infacol Colic Relief Drops, Britains No 1 colic re...

₦11,242


BONABABE SYRUP 60ML

Bonababe Syrup is used for Toothache, Fever, Heada...

₦385


EMZOR PARACETAMOL DROPS X 60ML

Emzor paracetamol syrup 60ml provides quick restor...

₦495


NEUROGESIC METHYL SALICYLATE X 85G

Neurogesic Ointment provides rapid relief from mus...

₦2,310


DEEP FREEZE 35G

Deep Freeze Cold Gel provides fast, long lasting p...

₦3,025


ZET GEL 35G

ZETGEL is a topical analgesic that contains; anti-...

₦770


DEEP FREEZE SPRAY

Deep freeze cold spray is specially formulated for...

₦5,720


DEEP HEAT RUB

This product is used to treat minor aches and pain...

₦2,310


PROCOLD X 4

ProCold Tablet x 4 is your go-to solution for the ...

₦330


Asmalyn Syrup

Asmalyn Syrup is used to prevent & treat wheezing,...

₦1,100


Zedex Cold Tablet

Zedex Tablet is used in the treatment of nasal and...

₦1,320


ZEDEX D X 10

It is used for the temporary relief from cough due...

₦1,320


MONTRAL X 10 TABLETS

It is a combination of two medicines, montelukast ...

₦3,850


PIRITON TABLETS UK X 30

Piriton Allergy Tablets are used to treat the alle...

₦8,932


NYTOL ONE A NIGHT 50MG X20

One-A-Night is a clinically proven sleep aid that ...

₦16,786


Vitamin C Tablets

Vitamins are use for the prevention and treatment ...

₦600


Sold out

NYSC Essential Kit

This is a handy kit that helps with quick first ai...

₦8,500


Sold out

Omron M3 Blood Pressure Monitor

High-end blood pressure monitor with wireless conn...

₦57,500


Sold out

Valupak Cranberry

Valupak Cranberry Tablets help in the prevention o...

₦2,800


Sold out

Valupak Evening Primrose Oil

Evening Primrose is the oil extracted from the see...

₦3,900


Sold out

Sexual Health

Pharmarun Mini Travel Kit

This is a handy kit that helps with quick first ai...

₦3,500

₦3,000


Harmattan essentials

This kit contains sorepils, Sore throat & Cough me...

₦6,100


Supplements

Valupak Cod liver oil

Valupak Cod Liver Oil 400mg x 30 capsules is a die...

₦4,015


Valupak Multivitamin & Mineral Tablets

- Helps support immune system function - Supports ...

₦2,926


Valupak Effervescent Vitamin C

Vitamin C (also known as Ascorbic acid) is essenti...

₦2,800


Sold out

Valupak Folic Acid

Folic Acid is a B vitamin which helps to support y...

₦1,700


Sold out

Antimalaria

Coartem 80/480mg Tablet

Coartem is used to treat non-severe malaria. Coart...

₦3,300


Lonart Ds Tablet

Lonart DS 80mg/480mg Tablet is a combination of tw...

₦3,410


Lonart Suspension

LONART Dispersible is indicated for the treatment ...

₦2,200


Orelox Suspension

Orelox suspension is an antibiotic used to treat a...

₦10,065


Cataflam (Diclofenac 50mg)

Cataflam is a nonsteroidal anti-inflammatory drug ...

₦1,650


Robb balm

obb Original ointment: effective relief from mild ...

₦495


Neurogesic Extra Oitment 85g

Experience quick and effective relief from various...

₦2,310


Augmentin 1000mg

It is a combination medicine containing amoxicilli...

₦34,300


Sold out

Pain Relief

Nurofen Ibuprofen Syrup

Nurofen for Children provides fast, effective, lon...

₦6,776


FEMINAX EXPRESS X 8 TABLETS

Ibuprofen LysineFeminax Express 342g tablets provi...

₦5,621


PANADOL ADVANCE 500MG x 16 TABLETS

Panadol Advance 500 mg Tablets are a mild analgesi...

₦12,870


ADVIL PM X 20 CAPLETS

Advil PM breaks the pain/sleeplessness cycle in tw...

₦9,130


ALEVE X 24 TABLETS

ALEVE TABLET X 24 is medication that works as a pa...

₦12,320


PICCAN TEETHING REMEDY 100ML

Piccan Teething Remedy is indicated for the relief...

₦17,710


BONABABE SYRUP 60ML

Bonababe Syrup is used for Toothache, Fever, Heada...

₦385


EMCAP SUSPENSION 60ML

Emcap Paracetamol Suspension is used for the Fast ...

₦770


EMZOR PARACETAMOL DROPS X 60ML

Emzor paracetamol syrup 60ml provides quick restor...

₦495


IBEX X 24TABLETS

Ibex Tablet Contains Ibuprofen, Paracetamol and Ca...

₦550


NEUROGESIC METHYL SALICYLATE X 35G

Neurogesic Ointment provides rapid relief from mus...

₦1,485